# SDR DALA2018121437212

- Difficulty date: December 12, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 73,383 hours, 23,825 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Left Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5637, L/P 5205506) AFT LEFT PAX DOOR SLIDE LIGHT INOP WHEN ARMED. RMVD AND RPLCD AFT LT PAX DOOR GIRT BAR PROX SENSOR (2EACH) IAW B757 25-66.
